MathSciNet Relay Station
MathSciNet bibliographic data
MR1506391 Contributed Item
Coble, Arthur B.; The Ten Nodes of the Rational Sextic and of the Cayley Symmetroid. Amer. J. Math. 41 (1919), no. 4, 243–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement